Got sick 3 hours after take contraceptive pill ovranette.

Patient

Q: Hi,

i am taking the contraceptive pill ovranette. i take is same time every day.I am near the end of this months pack i only have couple days left but on friday evening when i took it i got sick 3 hours after taking it because of something i ate. i then stupidly when on to have unprotected sex that night with my boyfriend. i was very worried next morning and read the leaflet that came with the packet. it said if you get sick within 4 hours of taking it. it will not work. so it told me to take 2 pills next time im due my next pill then follow on as normal but do not take the 7 day break. so yesterday evening i took the 2 pills and 4 1/2 hours later i got sick as somtimes the pill makes me feel sick but very rarely. i am now worried that it was not long enough in my systm to work. what do i do from hear. i am vey concerned.

Symptoms:  Hi,

i am taking the contraceptive pill ovranette. i take is same time every day.I am near the end of this months pack i only have couple days left but on friday evening when i took it i got sick 3 hours after taking it because of something i ate. i then stupidly when on to have unprotected sex that night with my boyfriend. i was very worried next morning and read the leaflet that came with the packet. it said if you get sick within 4 hours of taking it. it will not work. so it told me to take 2 pills next time im due my next pill then follow on as normal but do not take the 7 day break. so yesterday evening i took the 2 pills and 4 1/2 hours later i got sick as somtimes the pill makes me feel sick but very rarely. i am now worried that it was not long enough in my systm to work. what do i do from hear. i am vey concerned.
Doctor

A:   Hello,
Thanks for the query.

If you are into the third week of the 21 pack pill, then once you became sick after eating something, it was right on your part to take 2 pills the next day to maintain contraception. It is suggested that as you got sick again on the next day, you should continue the pack with the single pill as you use to take. Now that you have had unprotected intercourse with your partner, considering the fact that ovulation is inhibited by oral contraceptive pills, then chances of pregnancy are minimal.
You may take the 7 days break after finishing the pack, when your menses shall resume, which would further confirm that you are not pregnant. Just take a single pill daily till you finish the pack.
I hope I have answered your query in detail.

Wishing you good health.
Regards

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews